# SDR USAA2010030890537

- Difficulty date: February 12, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 65,702 hours, 29,300 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665109
- Part serial: A6046
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - EES - R-2 SLIDE RESERVOIR IS NOT ON GREEN BAND.  REPLACED R-2 DOOR SLIDE/RAFT PACK ASSEMBLY IAW JOB CARD 26C84252001 & 26C84252006.
